# SDR C2XA04BT061

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION MAINTENANCE FOUND THE SERVICE DOOR EMERGENCY LIGHT TO NOT BE WORKING.  FOUND BROKEN WIRE, RECONNECTED BUTT SPLICE CONNECTION AND OPS CHECKED SYSTEM GOOD.
